# SDR 2007UALA03434

- Difficulty date: August 27, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 43,660 hours, 15,734 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE RIGHT WHILE TAXIING.    FOUND NOSE WHEEL STEERING CONTROL FAULTY.   REPLACED NOSE WHEEL STEERING CONTROL SERVO
